Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

Covered by MathSciNet and Zentralblatt Math (zbMATH)


Mathematical Citation Quotient (MCQ) 2018: 0.62

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Laplace - Fibonacci transform by the solution of second order generalized difference equation

Sandra Pinelas
  • Corresponding author
  • Academia Militar, Departamento de CiAłncias Exactas e Naturais, Av. Conde Castro GuimarÃces, 2720-113 Amadora, Portugal
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ G. B. A. Xavier / S. U. Vasantha Kumar
  • Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Vellore District, Tamil Nadu, S. India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. Meganathan
  • Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Vellore District, Tamil Nadu, S. India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-09-02 | DOI: https://doi.org/10.1515/msds-2017-0003

Abstract

The main objective of this paper is finding new types of discrete transforms with tuning factor t. This is not only analogy to the continuous Laplace transform but gives discrete Laplace-Fibonacci transform (LFt). This type of Laplace-Fibonacci transform is not available in the continuous case. The LFt generates uncountably many outcomes when the parameter t varies on (0,∞). This possibility is not available in the existing Laplace transform. All the formulae and results derived are verified by MATLAB.

Keywords : Generalized difference operator; Two dimensional Fibonacci sequence; Closed form solution; Fibonacci summation formula; Laplace-Fibonacci Transform MSC: 39A70; 39A10; 44A10; 47B39; 65J10; 65Q10

References

  • [1] Bastos.N. R. O, Ferreira.R. A. C, and Torres.D. F. M. Discrete-Time Fractional Variational Problems, Signal Processing, 91(3)(2011),513 - 524.Google Scholar

  • [2] Britto Antony Xavier.G, Gerly.T.G and Nasira Begum.H, Finite Series of Polynomials and Polynomial Factorials arising from Generalized q-Di_erence operator, Far East Journal of Mathematical Sciences,94(1)(2014), 47 - 63.Google Scholar

  • [3] Falcon.S and Plaza.A, "On the Fibonacci k−numbers"’, Chaos, Solitons and Fractals, vol.32, no.5 (2007), pp. 1615 - 1624.CrossrefGoogle Scholar

  • [4] Ferreira.R. A. C and Torres.D. F. M, Fractional h-difference equations arising from the calculus of variations, Applicable Analysis and Discrete Mathematics, 5(1) (2011), 110 - 121.Web of ScienceCrossrefGoogle Scholar

  • [5] Jeremy F. Alm and Taylor Herald, A Note on Prime Fibonacci Sequences, Fibonacci Quarterly, 54 (2016), no. 1, 55 - 58.Google Scholar

  • [6] Jerzy Popenda and Blazej Szmanda, On the Oscillation of Solutions of Certain Dfference Equations, Demonstratio Mathematica, XVII(1), (1984), 153 - 164.Google Scholar

  • [7] Koshy.T, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, New York, NY, USA, 2001.Google Scholar

  • [8] Koshy.T, Graph-Theoretic Models for the Univariate Fibonacci Family, Fibonacci Quarterly, 53 (2015), no. 2, 135 - 146.Google Scholar

  • [9] M. Lawrence Glasser and Yajun Zhou, An Integral Representation for the Fibonacci Numbers and Their Generalization, Fibonacci Quarterly, 53 (2015), no. 4, 313 - 318.Google Scholar

  • [10] Mahadi Ddamulira, Florian Luca and Mihaja Rakotomalala, Fibonacci Numbers Which are Products of Two Pell Numbers, Fibonacci Quarterly, 54 (2016), no. 1, 11 - 18.Google Scholar

  • [11] Martin Griffths and William Wynn-Thomas, A Property of a Fibonacci Staircase, Fibonacci Quarterly, 53 (2015), no. 1, 61 - 67.Google Scholar

  • [12] Maria Susai Manuel.M, Britto Antony Xavier.G and Thandapani.E, Theory of Generalized Difference Operator and Its Applications, Far East Journal of Mathematical Sciences, 20(2) (2006), 163 - 171.Google Scholar

  • [13] Maria Susai Manuel.M, Chandrasekar.V and Britto Antony Xavier.G, Solutions and Applications of Certain Class of α- Difference Equations, International Journal of Applied Mathematics, 24(6) (2011), 943 - 954.Google Scholar

  • [14] Melham.R.S, On Certain Families of Finite Reciprocal Sums that Involve Generalized Fibonacci Numbers, Fibonacci Quarterly, 53 (2015), no. 4, 323 - 334.Google Scholar

  • [15] Melham.R.S, More New Algebraic Identities and the Fibonacci Summations Derived From Them, Fibonacci Quarterly, 54 (2016), no. 1, 31 - 43.Google Scholar

  • [16] Miller.K.S and Ross.B, Fractional Difference Calculus in Univalent Functions, Horwood, Chichester, UK, (1989),139 - 152.Google Scholar

  • [17] Susai Manuel.M, Britto Antony Xavier.G, Chandrasekar.V and Pugalarasu.R, Theory and application of the Generalized Difference Operator of the nth kind(Part I), Demonstratio Mathematica, 45(1)(2012), 95 - 106.Google Scholar

  • [18] Vajda.S, Fibonacci and Lucas Numbers, and the Golden Section, Ellis Horwood, Chichester, UK, 1989.Google Scholar

About the article

Received: 2016-06-29

Accepted: 2017-04-24

Published Online: 2017-09-02

Published in Print: 2017-08-28


Citation Information: Nonautonomous Dynamical Systems, Volume 4, Issue 1, Pages 22–30, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2017-0003.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in